Hi, I've been on Lyrica for 4 wks. and have been taking various dosages.
75 mg, then 150 mg. 2 times a day. I have facial shingles!!! Last week, the doctor cut me to 150 mg. once a day because I felt I was having some side effects that were concerning me. However those side effects went away before he decided to cut me back. After 3 days on the 150 mg. my shingles 'itching' which is terrible, was so bad I couldn't sleep for two nights hardly at all. So, over the weekend I went back to 150 mg. 2 times a day, starting yesterday. Today, I'm woozy, dizzy and feel drugged!! Wondering if this will pass or if I made a mistake going back to the additional 150 mg. without checking with him. I don't get to talk with him when I call. It's the 'phone person'. Usually, when I make a decision like this, it's an 'educated' one. He knows that. I check interactions and side effects and know this drug causes symptoms like this and that you don't go off or change dosage without the doctor's ok. Still, I've been on that dosage 4 wks. and only on the 150 for 3 days. I hope these symptoms go away, or improve. Any comments? thanks
I have a suggestion. Eat leek soup. Twenty years ago, before they had a med for shingles, my son got them. I had an herb book that said to eat leek soup for them. I bought Knorr brand leek soup. He had just been diagnosed as it had just started up, but he ate the leek soup for supper, and in three days the blisters were all gone.
Three years ago I had two blisters on my forehead that I thought were spider bites and looked horrible. They got increasingly worse for three weeks and two blisters became four. Dr gave me med and said it was shingles. I immediately started eating leek soup and it healed up and went away and I never finished the med, so I didn't take it long enough to get a side effect.
Try it for awhile. It may work and if it doesn't, the soup tastes pretty good.
lyrica,like the other meds in this particular class,can cause a host of side effects in some people.i had some really awful side effects with lyrica when i started taking it for my neuropathic pain.it did help my pain but my vision and my walking were just so incredibly screwed up i couldn't have walked a straight line to save my butt.the double vision was even worse,so i had to taper off.this is one of those types of meds that your doc has to taper you onto and off of.i wouldn't be messing around with your doseages without him actually knowing about it.do you have anything else for pain and the itching that you could take?one good idea is,considering this is actually on your face,is lidocaine ointment?i use the patches and the ointment goes in the places the patches cannot.you could actually get the patches too and cut them down to fit on the worst areas of your face while sleeping at least.the patches just work a bit better than the ointment(having the area covered with an actual patch would also help to keep from scratching this in your sleep as well).but the lido really would help with the itching at least and some of the actual pain.i really DO feel for you in having this at all,but on your face i know can really be a nasty place for these to show up in.hopefully this will remit soon for you.does he have you on any other meds besides the lyrica?FB
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.
lyrica used to make my hands numb for some weird reason it wasnt anywhere for symptoms but it only started after i took them i used to get tired dizzy and numb but be very careful with this med it makes u gain tons of weight i gained 40 lbs in 3 months so be very careful